Respiratory Disorders Community
10.5k Members
Avatar universal

Sign of TUBERCULOSIS

Hi I was affected with TB at June 2017 with HIV NON REACTIVE ... I took 6 months medication till Dec 2017 . Now after 2 weeks I feel big  itchy rash on hip and red spots al over the body. My eyes are irritating everyday at evening to night  and have cold too ..No other symptoms like no fever , sweats or something . Does this show Tb ?or  Will it be HIV ?
1 Responses
Avatar universal
Any response please ?
Have an Answer?
Respiratory Disorders Community
10.5k Members
13.3k Questions
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Healing home remedies for common ailments
Tricks to help you quit for good.
Is your area one of the dirtiest-air cities in the nation?
How eating more salt may actually save your life.
A deeper look into the relationship between salt and hypertension.